# SDR DALA2018122807437

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 86,015 hours, 38,827 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 #2 LE SLAT NOSE SKIN 1 RIB INBD OF OUTER RIB SKIN CORROSION LOCATED 29 INCHES INBD OF OUTBD END OF SLAT AND AT UPPER TRAILING EDGE OF NOSE SKIN. CORRECTIVE ACTION: BLENDED OUT DAMAGE AREA PER B757 SRM. REMAINING WORK PERFORMED IAW NDTM PART4(51-00-10). C/W ERA/A 574172-14 REV ORIG SECTION1. SRM. (0880015)
